MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF33
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Procedure performed: tlh.Event description: complaint (b)(4), complaint 1 of 3.Complaint (b)(4), complaint 2 of 3.Complaint (b)(4), complaint 2 of 3.The trocar was being used to gain access for the tlh for dr (b)(6) and (b)(6).Surgeon experienced resistance when inserting camera into the port.The surgeon expressed, "it did not slide in like it usually does and felt too tight." the surgeon needed to twist and exert pressure to get the camera through the port sleeve.There have been multiple ctf33 and c0r47 ports with the same issue in recent weeks.All used ports have been discarded.(b)(4), amnz territory manager had requested that they please keep the used trocars should this happen again.There was no clinical impact to the patient as a result of the event.Camera force and manipulation was used to resolve the situation.Additional information was provided by amnz territory manager via email on 20-aug-2024 stating that a separate cer shall be submitted for the additional code c0r47.Additional information was provided by amnz territory manager received via email on 21-aug-2024."same camera as normal (as far as i'm aware) and it felt like the camera was catching on the rubber valve so not moving in and out easily like it usually would which during some tricky cases felt "jarring" as it was going in and out (in more than out).It had happened in the couple of cases i did earlier in the week but didn't notice as much then as more straightforward cases." additional information was provided by amnz territory manager via email on 27-aug-2024."i have spoken to the account, and they know of 3 total incidents.So far: 2 x ctf33 and 1 x c0r47.In all cases, they continued using the trocar despite the resistance." intervention: camera force and manipulation.Patient status: stable - no complications.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.[correction] sections d1 and d4 (primary unique device identification number and additional unique device identification number) have been updated.
 
Event or Problem Description
Procedure performed: tlh event description: complaint (b)(4).Complaint (b)(4), complaint 2 of 3.(mfr report # 2027111-2024-00816).Complaint (b)(4), complaint 2 of 3.(mfr report # 2027111-2024-00826).The trocar was being used to gain access for the tlh for dr [name] and [name].Surgeon experienced resistance when inserting camera into the port.The surgeon expressed, "it did not slide in like it usually does and felt too tight." the surgeon needed to twist and exert pressure to get the camera through the port sleeve.There have been multiple ctf33 and c0r47 ports with the same issue in recent weeks.All used ports have been discarded.[name], amnz territory manager had requested that they please keep the used trocars should this happen again.There was no clinical impact to the patient as a result of the event.Camera force and manipulation was used to resolve the situation.Additional information was provided by amnz territory manager via email on 20-aug-2024 stating that a separate cer shall be submitted for the additional code c0r47.Additional information was provided by amnz territory manager received via email on 21-aug-2024."same camera as normal (as far as i'm aware) and it felt like the camera was catching on the rubber valve so not moving in and out easily like it usually would which during some tricky cases felt "jarring" as it was going in and out (in more than out).It had happened in the couple of cases i did earlier in the week but didn't notice as much then as more straightforward cases." additional information was provided by amnz territory manager via email on 27-aug-2024."i have spoken to the account, and they know of 3 total incidents.So far: 2 x ctf33 and 1 x c0r47.In all cases, they continued using the trocar despite the resistance." intervention: camera force and manipulation patient status: stable - no complications.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key20102685
Report Number2027111-2024-00815
Device Sequence Number8340627
Product Code GCJ
UDI-Device Identifier00607915124212
UDI-Public(01)00607915124212
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF33
Device Catalogue Number101219301
Device Lot Number1512635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown